# SDR 07FDEA03460

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,726 hours, 11,138 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276796200
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RT ELEVATOR LOWER SURFACE T/E NEAR TO RIB 1.  REPAIR PERFORMED BY TRIM OUT THE AFFECTED SKIN, REPLACE THE CORE WHERE IT'S   NECESSARY AND INSTALL A METALLIC STRAP IAW EA 6-5521-99198 AND RAS/CASA/4676/2006 ISSUE A.
